swelling in foot

A board to discuss Low Dose Naltrexone (LDN) as a treatment for Multiple Sclerosis

swelling in foot

Postby kiara » Sun Jun 14, 2009 9:23 am

Hi everyone, I was just wondering if anyone has experienced swelling of one of their feet? I have been taking LDN for 4 yrs., but have been noticing the last few months that my foot is swollen. I went off the LDN for a week & the ankle was fine, then went back on for a day & swollen again. I have tried different fillers (avicel & lactose) & pharmacies. Any insight would be greatly appreciated.
User avatar
kiara
Getting to Know You...
 
Posts: 16
Joined: Mon Mar 28, 2005 3:00 pm

Advertisement

Postby Sharon » Sun Jun 14, 2009 10:35 am

kiara -

I have not had this problem with the LDN - hope someone else might be able to help you. Have you asked your prescribing doctor?
Sharon
User avatar
Sharon
Family Elder
 
Posts: 1235
Joined: Sun Nov 07, 2004 4:00 pm
Location: Colorado

Postby Rollinalong » Sat Jun 27, 2009 3:04 pm

Hello,

this probably has no relevance to your situation as I had not started LDN when I experienced foot/ankle swelling but I had a large blood clot in my thigh and it caused swelling :cry:

Hope this is not the cause
take care,
Karen
User avatar
Rollinalong
Newbie
 
Posts: 3
Joined: Fri Jun 26, 2009 3:00 pm

Re: swelling in foot

Postby Pat1964 » Tue Jul 03, 2012 10:46 pm

Hi I've had the same problem what did you do. It's a good drug I went past .5mg then my feet started to swell. Dr. Code suggested .25 for 2 weeks then maintain at .5 he is a doctor for M.Sp[b] :?
Pat1964
Newbie
 
Posts: 1
Joined: Tue Jul 03, 2012 10:30 pm


Return to Low Dose Naltrexone

Who is online

Users browsing this forum: No registered users